Anxiety, jobs and drugs

Spent the whole day in hospital getting my infusions yesterday, there was a delay and due to them probably being the cause of my rash I had to stop a full two hours after my infusion to make sure I didn’t have a bad reaction.

Whilst there I spent quite some time worrying about work, this was not helped by them ringing me throughout the day to complain and give me extra work and tell me they’d forgotten to pay me. I got myself very worked up about it and realised that a job with such a lack of structure is incredibly bad for my mental and physical health. Typing this I’ve managed to pour tea on my iPad… I’m a very clumsy person. I need routine, I need to not wake up at 4am in a panic and feeling sick at the idea of having to go to work and not knowing what I’m working day to day or what I’m going to expect when I get there.

I’ve had to ring in despite my anxiety about not wanting to let people down, but I need to look after myself first. I need to remind myself to give myself a break and that it’s okay to be ill.

Blah.

Advertisements

I’m bad at updates

been a little while since I wrote on here. Here’s a brief update on what I’ve been up to and I’ll get more in depth later.

Beginning of January I went back to work finally. I’m not enjoying work but it’s great that I can actually manage to leave the house for longer periods of time.

The infliximab infusions have finally started working however, they’ve caused a very nasty itchy rash on my face, neck, chest and back. As it gets a bit better in some parts it seems to spread further and in the last month has come up on my arms and legs as well. Because of this I was refused my last dose of infliximab and it’s been incredibly hard work trying to get one booked in again and I’m feeling the effects of not getting it on time. I’ve also switched hospitals as I moved last year and finally was able to inform them without it affecting my treatment too much, although still causing a delay. I’ve seen 3 doctors regarding my rash and they’ve agreed I can have the infusions now and i will be getting them just over two weeks late.

This leads me to an issue as the following dose will be due just 3 days before my wedding. Meaning they could cause a sexy rash for the wedding or I may have to delay then until I get back from my honeymoon meaning I’ll have to be extra careful in what I eat whilst I’m away. Neither is a great option. But I will speak to the infusions team and see what can be done. If the rash gets too bad they may have to change my treatment anyway. :/ bah.

Anyway I’m now just over eight weeks away from my wedding. Had my first dress fitting yesterday, the other half has got his suit, my mother and me have made lists upon lists of where decorations go and what else needs doing. And I’m currently trying to find somewhere to book in for my hair on the big day. Unfortunately I don’t have much luck with hairdressers, they place I went to get it coloured for my wedding made such a complete mess and ignored everything I said that I have chosen to colour it myself instead.

Anyway that’s the jist of it all. The past few months have just flown by and I’m both worried the next 8 weeks will either fly by too or really drag on. Time is a strange concept.

Check back for more updates. 😃

Here we go

aaand I’m ill. I felt better, came off the steriods, felt much better. For a couple of days. I feel like everything is going downhill again. Just as id told work I was planning on coming back next week. I’m still keeping fingers crossed that I can. Its coming to the point now that we start paying all the things for the wedding, getting everything sorted and target and I… Can’t be bothered. I’m fed up, I’m tired, I’m dreading possibly being ill again, not that I really got time off being. I’m trying to diet, but it’s much harder than I thought it would be, especially when half the things on the paleo diet I can’t eat because it’ll trigger a bad reaction.

I want to sort my honeymoon, I want to make arrangements and figure out the ceremony etc. But I just don’t feel like it. It’s difficult. I’m trying to exercise more but i’m just so tired and achey all the time.

I’m mostly just having a whine. I’m stuck in a rut and I need to drag myself out.

Tis the season to be…sick

Christmas is upon us, I’ve struggled with gifts this year. Made half of them due to a lack of cash. But they are all wrapped and under the tree! I’m still ill, up and down. Got out the house yday for a few hours and felt pretty good. Got home and then I didn’t. If I do too much walking these days my hip starts to ache really bad as well. It’s very strange. Acid reflux is the thing ruining me at the moment. Doesn’t matter what I eat, although it’s worst with certain things. But I spend half my day quietly throwing up in my mouth. Merry Christmas to me!

And it’s all downhill again

reducing steriods doesn’t work, or is it that I just eat what I want? Do I switch to a very strict diet and hope for the best?

It’s now 4 months till my wedding and I’m terrified that the infusions aren’t working. Because I think surgery is my only other option, I cannot postpone my wedding for that, I just can’t. But that would mean they’d have to get me in asap and I can’t see that happening. And I cannot be on steroids for the wedding, I’m already piling on weight, I’m scared I won’t fit in my dress. My face is so very moon-like atm as well and I refuse point blank to have photos of that. I just can’t cope anymore. I’ve had enough. I want to go back to work. I can’t afford to be off any longer. This is ridiculous.

Updates

I’m allowed to start reducing my steriods now! My nurse says that potentially the infusions are finally working! I’m a little scared they aren’t and I’d finish my steriods on Christmas day, which is excellent if they are working but really not the time to discover they aren’t. But i’m desperate to get off the steriods now, the side effects are hard work. I don’t feel like myself at all, i don’t like moon face either, my face is upsetting, i have this little double chin and my cheeks puff out when I smile. I’m aware this is nothing really and other tablets have much worse side effects but when I feel rubbish anyway I could do with not being disappointed every time I look in the mirror. I’m also constantly hungry. But the not feeling real thing is the worst. I’ll goo shopping and just buy junk I don’t need because it seems like a dream so I don’t think about what I’m doing or how much I’m spending and considering sick pay is rubbish and I can’t afford my bills that’s the last thing I need to be doing.

I also ramble much more than usual and get periods of feeling like, extra caffeinated. And I’m a rambler at the best of times.

 

Long story short though, I don’t have bowel cancer, so that’s something. I also got checked for heart failure for reasons no-one bothered to tell me, i’ve not had the results yet but the nurse said she didn’t think anything seemed untoward. So I guess that’s good. Next infusion next Monday and then we’ll see what happens i guess, all being well I’ll be back to work in the new year.

I did my wedding invites!

Finally, we got them sorted. Been a difficult week so far and it’s only Wednesday! Had colonoscopy yesterday, glad to find there’s nothing untoward going on, active u.c but nothing else, biopsies done so that should hopefully show if the infusions are working or not so we can decide where to go from there. But yes, finally got the invites properly written out and printed off, so far I have only glued 8 together as they are pretty time consuming. Having to cut and stick each one because I decided that would be the best way; cheaper too. They look okay, giving my mother hers tomorrow I’m sure she’ll have an opinion on them. I had spent quite some time worrying that something would cause me to have to postpone the wedding, hoping now that isn’t the case, guts are settling with the steriods for the time being and figures crossed the infusions are finally working. Perhaps soon I’ll be able to get back to work and start earning money again, that’d be nice! Here’s to things looking up a little! fingers crossed!